Discussions By Condition: I cannot get a diagnosis.

Post chlamydia problem

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Stande2
  • October 13, 2013
  • 03:52 AM

Hi all,

I was diagnosed with chlamydia about a year ago now and have been dealing with complications ever since. I was initially give azythromycin and after the second round of this medication I tested negative (I was also treated and tested for gonorrhea several times throughout this process). On the last day of my treatment I went to hospital with testicle pain in my left testicle and an ultrasound revealed nothing. I was prescribed doxycycline at this point for ten days and the pain subsided. I thought I was home free. I then began the typical symptoms of prostatis (frequent urination, uncomfortable to sit for long periods of time, and finally an inability to urinate). I saw a urologist and he gave me 30 days of doxycycline and I could pee normally after about a week. After finishing the 30 days of doxy about 2 months go by and I find a painful node on the side of left testicle (epididymitis I'm told) alone with occasional lower ab/groin pain. If I drink alcohol at all my groin/lower ab hurts for about 3 days and the same if I do anything physical like running or hockey.

I am scheduled to have a camera put up my urethra but I'm just really tired of living with this condition and am seeking any helpful information that may be out there.

Thanks for your time.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?